# SDR SWAA085384

- Difficulty date: October 4, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 16,745 hours, 9,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: PL22300L
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND EEPLS STRIP CRACKED.  REMOVED AND REPLACED STRIP PER MM.
